I am sorry to hear about your son having so many issues... My daughter just had dual ear infections.... I want to prevent her from having ear issues, but how do you stop them from getting sick especially in a day care enviornment.
Anyway, I have one more question... Does your husband ever get the dizzy symptom??
i developed sudden hearing loss in my right ear in May 2008. Have seen several doctors who all say different! One reckoned i had a ball of earwax and that was making me deaf but when i went to get my ears syringed, the nurse said my ears were clean and there was nothing in them. I put to them could it be otitis media with effusion but did not get a straight answer. After 4 lots of anti-biotics (i developed sinusitis too), doctor revealed i had a bacterial infection in my middle ear, fluid behind ear drum and my outer ear was now fungal. I was sent on my way with a 2 week course of antibiotics. Regained hearing after about 6 days (yipee) but a week later, i swallowed and my ear popped then this sharp pain started. Doc said i have smaller than average tubes & i have a blockage in my Eustachian tube and all he could offer was painkillers & sympathy!! Now deaf in ear again, returned to doc to be told i have a ball of wax blocking my eardrum so it cannot be seen, ear was syringed with no results (water was that clean you could use it to make a cuppa lol) but my eardrum has a shiny white substance covering it, i reckon this is whats making me deaf. 3 months on im awaiting ENT appointment. Has any1 suffered the same or have any ideas about it? ARRRGGGHHHHH sorry rant over
Hi,ive been reading some of the posts here and alot of you are dealing with the "off" feeling or dizziness.My dr gave me a drug called Serc-its amazing, after 2-3 days on it i feel like new!! Ask your dr about it-hope it works for u too
Thanks for the info. I am suffering with a bad ear infection. Today was the most horrific trip to a regular doctor. He and the nurse hurt me bad digging around to find my ear drums. Apparently I have a white film on mine also. We think mine is from ear candling them last night. It left a little parafin on them. The doctor accidently cut me in there. It hurts like ****! and the nurse was horrible and kept irrigated in there when I told her to stop. I was bawling in the office there. They handled this all wrong with me. The doc finally saw part of the drums and said they are infected. Which I already knew that. He wants to start me on Levaquin tonight. Anyone heard of that? I haven't taken that antibiotic. Is it ok??
oh dear that sounds terrible! I havent heard of that antibiotic before, have u researched it online? Might give you some info. Well i havent had parafin near my ear so i have no clue what the white film is. I have ENT app Fri am (only because i called to see where i am on the waiting list, if i hadnt, i'd prob still be waiting on an app in December!) so fingers crossed they can help. Let us know how you get on with the Levaquin.
Ok, here ya go. I too had hearing loss in my left ear after an upper respiratory infection. My right was troublesome as well, but the left is worse. After many bouts with antibiotics and steroids that did nothing, I had an ear tube put in the left. Now, not only can I not hear, I can't pop the ear, so allI hear is my voice magnified and my breathing, as well as spueaking and pulling sounds. Also, the right ear is starting to cause trouble. My GP saw 5 white pockets and couldn't even find the tube due to swelling. I went to my ENT and he said no, no prolems. I no longer believe him-I truly think he is writing me off since the surgery. After a month, I am pretty much deaf on the left side and not great on the right. I am seeing a new ENT Friday and I am a wreck!
Sorry to hear of your troubles nanandbai. That must be awful. I know how bad and scary it is to feel like youare losing sound. I hope I get mine back all the way after that doctor punctured my ear. I really feel he was completely incompetent.
I have been on the Levaqin for 2 days now. Tonight is the 3rd pill. The bad ear problems have subsided. I feel like I am getting better. But now I am getting the side effects of the anitbiotics. The dizziness, a bit of ringing in my ears, diarrhea this evening, anxiety and some heart palpatations. I don't know of when they are ever pleasurable to take. But I have to kill in infection.
Well I hope you get your ears all cleared up. I hope we all do. Hang in there!
Saw ENT guy on Friday, i do have otitis media with effusion, bad in right ear and a little in left ear (as i thought all along!)ive to go for an operation to put tubes in and possibly gromets and a biopsy on my nose to check theres nothing blocking or causing this. Ive to take steroid nasal drops for a month to try and clear it, it might or might not work the main thing is i have answers now.